# SDR SWAA2022092756907

- Difficulty date: September 15, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Out Of Position
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA FLOOR PANEL INSERTS REQUIRE REPOSITIONING TO ACCOMMODATE FLOOR BEAM REPAIR FLOOR PANEL 221EF / [01] GENERAL NOTE: REFERENCE EA 22-153-02676-WIP5 STEP2 ON FAULT TTG8Q00E9MAJ FOR ALLOWANCE TO REPOSITION (MOVE) INSERT LOCATIONS AS REQUIRED.;[02] IDENTIFIED MATERIAL IAW SRM 53-00-50-0I-1 TABLE 2 FIG 2.  REPAIRS TO BE ACCOMPLISHED PER SRM 53-00-50-2R-6 AND EA 22-153-02676-WIP5 STEP 2  REMOVED 2EA THROUGH INSERTS TO FACILITATE REPAIRS IAW SRM 53-00-50-2R-6 PARA 3B  CLEANED REPAIR AREA THEN FABRICATED UPPER SURFACE REPAIR PLIES FROM BMS9-3 ST 1581 LOT#1493221-1 AND CORE PLUG FROM BMS8-124 TYPE 5 GRADE 9 CLASS 4 LOT#1287137. OK TO INSTALL IAW SRM 53-00-50-2R-6 PARA 3E-G AND EA 22-153-02676-WIP5 STEP 2;[03] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-6.;[04] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1; 2 AND 3.  VERIFIED MEASUREMENTS TABLE.;[05] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 3 LOT#AK2EP8210K AND CORE PLUG USING BMS5-28 TYPE 19 LOT#AK2DP3091K; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2438 CAL DUE DATE 03/2023 IAW SRM 53-00-50-2R-6 PARA 3F-H AND EA 22-153-02676-WIP5 STEP 2;[06] VERIFIED CORRECTIVE ACTION ITEM 5;10] INSTALLED REPAIR PLIES USING BMS 8-201 LOT#AK2EP8210K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2438 DUE:03/23 IAW SRM 53-00-50-2R-6 PARA 3.K(1)&L(1).;[18] RII VERIFIED SUB STEP 1; LOCATED NEW FLOOR PANEL HOLES/INSERTS PRIOR TO DRILL UP. OK TO DRILL.
